# SDR AALA202008219014

- Difficulty date: August 20, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 41,058 hours, 14,759 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Proximity Sensor
- Part number: AFS012140
- Condition: Malfunctioned
- Location: Fwd Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING CLIMB, FORWARD CARGO DOOR ECAM MESSAGE AFTER TAKEOFF WAS REPORTED. UNABLE TO DETERMINE A/C WAS PRESSURIZED. MEL AUTHORIZED.   REMOVED AND REPLACED PROXIMITY SWITCH 30WV, PER AMM 30-71-12.  ALL CHECKS GOOD.
